EconPapers    
Economics at your fingertips  
 

A Hierarchy of Discrete Integrable Coupling System with Self‐Consistent Sources

Yuqing Li, Huanhe Dong and Baoshu Yin

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Integrable coupling system of a lattice soliton equation hierarchy is deduced. The Hamiltonian structure of the integrable coupling is constructed by using the discrete quadratic‐form identity. The Liouville integrability of the integrable coupling is demonstrated. Finally, the discrete integrable coupling system with self‐consistent sources is deduced.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/416472

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:416472

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:416472